# SDR REXA2014111201121

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 18,486 hours, 21,381 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT SEAL IS TORN.  R & R LT EMER EXIT SEAL IAW AMM 52-21-07.  REFER TO NR RS-5, WO 55019-1000-0001 FOR OPERATIONS CHECK PERFORMED.
